Is Hillary Constantly Accompanied By A Medic With An injection Of Diazepam At The Ready? (Video)

Is Hillary Constantly Accompanied By A Medic With An injection Of Diazepam At The Ready? (Video)

The American people deserve to know the truth about Hillary Clinton’s health.  Whether its seizures, lesions on her tongue, falling over, blot clots in the brain, coughing fits or random facial expressions, Presidential Hillary Clinton looks far from being physically or mentally stable.

According to the American Thinker A stunning charge is being leveled that Hillary Clinton’s health is so endangered that she is accompanied by a medic carrying an injection pen with an anti-seizure drug at the ready. And photographs are being presented as evidence of the practice.  Honestly, I had never before heard of the site, The Ralph Retort, before, so I must proceed with a skeptical eye, and allow for the possibility of manipulated evidence. Nonetheless, unless we are being deceived by Photoshopping techniques, this looks awfully compelling.

First, take a look at the man on the right, wearing a lapel pin and carrying something:


This tweet from “Azusa” alleges he is carrying a Diazepam (aka, Valium):

Mike Cernovich alleges the badge being worn indicates a medic:

Badge Man is also the same man is pictured helping Hillary up stairs (see this):


And he is also the man that rushed to assure Hillary when she froze during a speech in Las Vegas 3 days ago. Much is being made of this video:

I am not sure whether she froze there, prompting Badge Man to reassure her that an injection was available, or whether he was a Secret Service agent reassuring her that the demonstrators would get nowhere near her.

If (and it is still a big if) Badge Man is carrying Diazepam, then it could be used as an anti-seizure medication:

So, how severe was the brain injury we all know that Hillary suffered?

We have three whole months to get to the bottom of this story. Why not start by demanding Hillary release her medical records?

Photo:  Bing

Leave a Reply